Résolubilité et hypoellipticité de systèmes surdéterminés
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 5, 11 p.
@article{SEDP_1979-1980____A5_0,
     author = {Maire, H. M.},
     title = {R\'esolubilit\'e et hypoellipticit\'e de syst\`emes surd\'etermin\'es},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:5},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     zbl = {0441.35048},
     mrnumber = {600689},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1979-1980____A5_0/}
}
TY  - JOUR
AU  - Maire, H. M.
TI  - Résolubilité et hypoellipticité de systèmes surdéterminés
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:5
PY  - 1979-1980
DA  - 1979-1980///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1979-1980____A5_0/
UR  - https://zbmath.org/?q=an%3A0441.35048
UR  - https://www.ams.org/mathscinet-getitem?mr=600689
LA  - fr
ID  - SEDP_1979-1980____A5_0
ER  - 
Maire, H. M. Résolubilité et hypoellipticité de systèmes surdéterminés. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 5, 11 p. http://archive.numdam.org/item/SEDP_1979-1980____A5_0/

[2] H. Hironaka: Subanalytic sets, in Number Theory, Algebraic Geometry and Commutative algebra in honor of Y. Akisuki, Kinokunyia, Tokyo (1975). | Zbl 0297.32008

[3] H.M. Maire: Hypoelliptic overdetermined systems of partial differential equations, to appear in Comm. PDE. | MR 567778 | Zbl 0436.35024

[4] L. Nirenberg, F. Treves: On local solvability of partial differential equations I, Comm. Pure Applied Math. 23 (1970), p.1-38. | MR 264470 | Zbl 0191.39103

[5] F. Treves: Study of a model in the theory of complexes of pseudo-differential operators, Ann. Math. 104 (1976), p.269-324. | MR 426068 | Zbl 0354.35067